Publications

Giacomo LENZI Publications


2025
Altro
A NOTE ON SPECTRAL MV-ALGEBRAS AND TOPOS THEORY. Pag.1-13
Barbieri, Giuseppina; DI NOLA, Antonio; Lenzi, Giacomo
Show it in Product Database (IRIS)
2025
Articolo in rivista
Topological classes of MV-algebras
STUDIA LOGICA. Pag.1-23
ISSN:1572-8730.
Barbieri, Giuseppina Gerarda; Di Nola, Antonio; Lenzi, Giacomo
Digital Object Identifier (DOI): 10.1007/s11225-025-10188-8
Codice identificativo SCOPUS: 2-s2.0-105006508679
Show it in Product Database (IRIS)
2025
Articolo in rivista
A generalization of prime ideals in MV -algebras
JOURNAL OF ALGEBRA AND ITS APPLICATIONS. Pag.0-0
ISSN:0219-4988.
Bedrood, M.; Sajadian, F.; Lenzi, G.; Saeid, A. B.
Show it in Product Database (IRIS)